MAUDE Adverse Event Report: VYAIRE MEDICAL INC LTV 1150 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC LTV 1150 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 18984-001
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2024
Type of Reportable Event Death
Event or Problem Description
It was reported to vyaire medical that a pediatric patient was on the ltv 1150 device via a tracheostomy tube.On the morning of (b)(6), the day-shift nurse arrived to find the tracheotomy had become dislodged at some point during the evening and was unable to get a pulse reading.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: root cause findings: the device event log was reviewed and the incident was confirmed during the review.On the date of the incident it was confirmed that the device was alarming audibly and visually for multiple alarms for a total of 18 minutes until the device was manually powered off.The device was tested and set to ventilate with the same patient settings for a total of 71 hours and confirmed to be functioning as intended without any faults.

Brand Name
LTV 1150 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key20292073
Report Number3013421741-2024-00440
Device Sequence Number7199553
Product Code CBK
UDI-Device Identifier00845873002726
UDI-Public(01)00845873002726
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number18984-001
Device Catalogue Number18984-001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Initial Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown